<  Back to the Polytechnique Montréal portal

Families of positivity preserving but not completely positive superoperators

Antoine Royer

Article (2005)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/23717/
Journal Title: Physics Letters A (vol. 336, no. 4-5)
Publisher: Elsevier
DOI: 10.1016/j.physleta.2004.12.044
Official URL: https://doi.org/10.1016/j.physleta.2004.12.044
Date Deposited: 18 Apr 2023 15:18
Last Modified: 05 Apr 2024 11:08
Cite in APA 7: Royer, A. (2005). Families of positivity preserving but not completely positive superoperators. Physics Letters A, 336(4-5), 295-310. https://doi.org/10.1016/j.physleta.2004.12.044

Statistics

Dimensions

Repository Staff Only

View Item View Item